Alert archive / Washington / Wind Advisories in 2011
Wind Advisory 31, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jul 25, 2011, 3:13 AM PDT for Kittitas County, Klickitat County, Yakima County, Washington; Gilliam County, Sherman County, Wasco County, Oregon. It took effect at Jul 25, 2011, 12:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2011, 3:13 AM PDT (10:13 UTC)
- In effect from
- Jul 25, 2011, 12:00 PM PDT
- Expired
- Jul 25, 2011, 5:47 PM PDT
- In force
- 6 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Sherman County, OR, Wasco County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 146 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2292 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
445 WWUS76 KPDT 251013 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 313 AM PDT MON JUL 25 2011 ...VERY WINDY IN THE KITTITAS VALLEY AND THE COLUMBIA RIVER GORGE THIS AFTERNOON AND EVENING... .A STRONG UPPER LOW PRESSURE SYSTEM, WITH A SHARP COLD FRONT, WILL CAUSE WINDS TO INCREASE ACROSS THE REGION TODAY. THE STRONGEST WINDS WILL OCCUR IN THE KITTITAS VALLEY AND THE COLUMBIA RIVER GORGE. ORZ041-WAZ024-252200- /O.NEW.KPDT.WI.Y.0031.110725T1900Z-110726T0400Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON 313 AM PDT MON JUL 25 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * TIMING: WEST WINDS WILL INCREASE THIS MORNING. THE WINDS WILL REACH THEIR PEAK SPEEDS FROM MID AFTERNOON THROUGH EARLY EVENING. * WINDS: PEAK WIND SPEEDS WILL BE 30 TO 38 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: VEHICLES, ESPECIALLY THOSE WITH HIGH PROFILES, WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS WHILE TRAVELLING ALONG INTERSTATE 84 AND WASHINGTON HIGHWAY 14 THROUGH THE GORGE. THE WINDS WILL ALSO AFFECT HIGHWAYS 97 AND 197 NEAR THE GORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-252200- /O.NEW.KPDT.WI.Y.0031.110725T1900Z-110726T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 313 AM PDT MON JUL 25 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING. * TIMING: NORTHWEST WINDS WILL INCREASE THIS MORNING. THE WINDS WILL REACH THEIR PEAK SPEEDS FROM MID AFTERNOON THROUGH THE EVENING. * WINDS: PEAK WIND SPEEDS WILL BE 30 TO 38 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: VEHICLES, ESPECIALLY THOSE WITH HIGH PROFILES, WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS WHILE TRAVELLING ALONG INTERSTATES 82 AND 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
2 follow-up statements
740 WWUS76 KPDT 252137 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 237 PM PDT MON JUL 25 2011 ...VERY WINDY IN THE KITTITAS VALLEY AND THE COLUMBIA RIVER GORGE THROUGH THIS EVENING... .A STRONG UPPER LOW PRESSURE SYSTEM... WITH A SHARP COLD FRONT... WILL CAUSE WINDS TO CONTINUE THROUGH THIS EVENING. ORZ041-WAZ024-260400- /O.CON.KPDT.WI.Y.0031.000000T0000Z-110726T0400Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON 237 PM PDT MON JUL 25 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * TIMING: THE WINDS WILL BE AT THEIR PEAK SPEEDS THROUGH EARLY EVENING AND THEN BEGIN TO DECREASE. * WINDS: PEAK WIND SPEEDS WILL BE 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: VEHICLES... ESPECIALLY THOSE WITH HIGH PROFILES... WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS WHILE TRAVELLING ALONG INTERSTATE 84 AND WASHINGTON HIGHWAY 14 THROUGH THE GORGE. THE WINDS WILL ALSO AFFECT HIGHWAYS 97 AND 197 NEAR THE GORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-260600- /O.CON.KPDT.WI.Y.0031.000000T0000Z-110726T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 237 PM PDT MON JUL 25 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TIMING: THE WINDS WILL BE AT THEIR PEAK SPEEDS THROUGH THE EVENING THEN BEGIN TO DECREASE. * WINDS: PEAK WIND SPEEDS WILL BE 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: VEHICLES... ESPECIALLY THOSE WITH HIGH PROFILES... WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS WHILE TRAVELLING ALONG INTERSTATES 82 AND 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
148 WWUS76 KPDT 260047 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 547 PM PDT MON JUL 25 2011 WAZ026-260200- /O.CAN.KPDT.WI.Y.0031.000000T0000Z-110726T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 547 PM PDT MON JUL 25 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. PRESSURE GRADIENTS ARE RELAXING WHICH WILL LEAD TO SLOWLY DIMINISHING WINDS. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE STILL LIKELY THROUGH THIS EVENING. $$ ORZ041-WAZ024-260200- /O.CAN.KPDT.WI.Y.0031.000000T0000Z-110726T0400Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON 547 PM PDT MON JUL 25 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. PRESSURE GRADIENTS ARE RELAXING WHICH WILL LEAD TO SLOWLY DIMINISHING WINDS. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE STILL LIKELY THROUGH THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jul 25, 2:56 AM PDT, 17 minutes earlier.
Area forecast discussion, Jul 25, 2:56 AM PDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
256 AM PDT MON JUL 25 2011
.SHORT TERM...TODAY THROUGH WEDNESDAY MORNING...AN UPPER LOW NOW
APPROACHING THE PACIFIC NORTHWEST COAST WILL SWING ACROSS THE REGION
TODAY, EXITING BY MIDNIGHT. THIS SYSTEM HAS ALREADY KICKED OFF
ISOLATED LIGHT SHOWERS AND VERY ISOLATED THUNDERSTORMS OVER THE
NORTHERN TWO-THIRDS OF OUR AREA. AS THIS UPPER LOW MOVES ONSHORE IT
SHOULD KEEP THE POTENTIAL FOR ISOLATED SHOWERS AND THUNDERSTORMS
GOING THIS MORNING. THE UPPER LOW'S CENTER IS EXPECTED TO TRACK
ACROSS EASTERN WASHINGTON WHICH SHOULD INCREASE SHOWER COVERAGE TO
SCATTERED THIS AFTERNOON. ALSO MAY SEE SCATTERED COVERAGE OF
THUNDERSTORMS OVER THE BLUE MOUNTAINS AND PORTIONS OF WALLOWA COUNTY
LATE THIS AFTERNOON INTO EARLY THIS EVENING. INCREASING WEST FLOW
WILL GRADUALLY END THE THUNDERSTORM THREAT FROM WEST TO EAST. WINDS
WILL INCREASE AS THIS SYSTEM MOVES ACROSS THE AREA WITH BREEZY TO
LOCALLY WINDY CONDITIONS EXPECTED BY AFTERNOON. WINDS IN THE
KITTITAS VALLEY AND COLUMBIA RIVER GORGE ARE EXPECTED TO REACH THE
30 TO 38 MPH RANGE, THUS WILL ISSUE WIND ADVISORIES FOR THESE AREAS.
ONCE THE UPPER LOW EXITS INTO IDAHO AND MONTANA LATE THIS EVENING,
SHOULD SEE MOST PRECIP CHANCES END, THOUGH SOME SHOWERS MAY CONTINUE
TO SLOP OVER THE CASCADE CREST LATE TONIGHT THROUGH EARLY WEDNESDAY
MORNING. 90
.LONG TERM...WEDNESDAY THROUGH SUNDAY. MODELS HAVE CONSISTENTLY
SHOWN THE PACIFIC NW UNDER A WESTERLY FLOW ALOFT THROUGH THE
EXTENDED PERIOD. ANY DISTURBANCE EMBEDDED IN THE FLOW WILL MAINLY
BRING BREEZY WINDS...LOCALLY WINDY. CONFIDENCE IN A DRY FORECAST IS
HIGH ALTHOUGH THERE MAY BE SOME CUMULUS BUILDUPS OVER THE MOUNTAINS
WITH POSSIBLE SPRINKLES. NEXT WEEKEND LOOKS WARMER AS THE FLOW BACKS
TO THE SW IN RESPONSE TO A TROUGH DEVELOPING OFFSHORE. THE THREAT OF
THUNDERSTORMS IS MINIMAL AS MODELS...ESPECIALLY GFS...SHOW VERY
LITTLE MOISTURE. JOHNSON
&&
.AVIATION...PREVIOUS DISCUSSION...06Z TAFS...VFR CONDITIONS TO
PREVAIL THROUGH 06Z TUESDAY...EXPECT A SLOW INCREASE IN CLOUD COVER
DURING THE NEXT 12 HOURS AS SATELLITE INDICATES CLOUD COVER
APPROACHING FROM THE WEST AS WELL AS SOUTH. BY MONDAY MORNING AND
THROUGHOUT THE DAY EXPECT HIGH BASED CU AND MID CLOUD ABOVE WITH
ISOLATED TO SCATTERED THUNDERSTORMS AROUND ESPECIALLY N AND E. WILL
HANDLE THE STORMS WITH A CB GROUP. WINDS WILL BE ON THE INCREASE BY
LATE AFTERNOON WITH GUSTS AOA 25 KT POSSIBLE AT MOST OF THE SITES
THROUGH MID EVENING.
&&
.FIRE WEATHER...AN UPPER LOW IS NOW APPROACHING THE PACIFIC
NORTHWEST COAST AND HAS BEEN INSTIGATING SOME VERY LIGHT SHOWERS
OVER A GOOD PORTION OF THE AREA. ALSO IT HAS BE CAUSING THE
OCCASIONAL LIGHTNING STRIKE IN THE EASTERN END OF WA631 AND OR631.
THE UPPER LOW CONTAINS TO HAVE A RATHER IMPRESSIVE VORT MAX WHICH
SHOULD TRACK EAST-NORTHEASTWARD ACROSS SE WASHINGTON DURING THE DAY.
THIS SHOULD RESULT IN CONTINUED THUNDERSTORM ACTIVITY THROUGH TODAY.
MUCH OF THE ACTIVITY OVER WA675/WA631 AND OR631 SHOULD BE DONE BY
LATE AFTERNOON OVER THE WESTERN PORTIONS AND BY 8 PM IN THE FAR
EAST. ALSO WINDS ARE EXPECTED TO PICK UP TODAY, THUS ANY LIGHTNING
STARTS WILL HAVE THE POTENTIAL TO RUN WITH THIS WIND. 90
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 87 54 81 52 / 20 20 10 10
ALW 88 58 82 56 / 30 30 10 10
PSC 91 58 86 55 / 30 20 10 10
YKM 85 53 82 50 / 30 10 10 10
HRI 89 57 84 55 / 20 10 10 10
ELN 83 58 77 53 / 30 20 10 10
RDM 83 47 79 41 / 20 10 10 10
LGD 86 51 77 49 / 20 20 10 10
GCD 84 49 78 47 / 20 20 10 10
DLS 81 61 78 57 / 20 10 10 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING
ORZ041-042-044-503-507-508.
WIND ADVISORY FROM NOON TODAY TO 9 PM PDT THIS EVENING ORZ041.
WA...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING WAZ024-026>029-521.
WIND ADVISORY FROM NOON TODAY TO 9 PM PDT THIS EVENING WAZ024.
WIND ADVISORY FROM NOON TODAY TO 11 PM PDT THIS EVENING WAZ026.
&&
THREAT INDEX
TODAY : YELLOW
TUESDAY : GREEN
WEDNESDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/85/85Hazardous weather outlook, Jul 25, 1:43 AM PDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
143 AM PDT MON JUL 25 2011
UPDATED FOR RED FLAG WARNING
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
260845-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
143 AM PDT MON JUL 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
RED FLAG WARNING
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
CONTACT YOUR LOCAL FOREST OR LAND MANAGEMENT AGENCY FOR
CURRENT FIRE DANGER CONDITIONS IN YOUR AREA.
THUNDERSTORMS
AREAWIDE
AN UPPER TROUGH WILL MOVE ACROSS THE REGION TODAY. THIS SYSTEM
WILL BRING ISOLATED TO SCATTERED THUNDERSTORMS TO MUCH OF THE
REGION. THE POTENTIAL EXISTS FOR ABUNDANT LIGHTNING WITH THESE
STORMS ACROSS THE COLUMBIA BASIN OF OREGON AND WASHINGTON WHERE
FUELS ARE DRY. THIS COULD PROMOTE FIRE STARTS AND RAPID FIRE
SPREAD...ESPECIALLY THIS AFTERNOON WHEN WINDS INCREASE.
A RED FLAG WARNING HAS BEEN ISSUED FOR THE AREA. PLEASE REFER TO
THE LATEST PDXRFWPDT FOR MORE DETAILS.
WINDS WILL INCREASE THROUGH THE DAY, PEAKING FROM MID AFTERNOON
THROUGH MID EVENING. THE STRONGEST WINDS WILL BE IN THE KITTITAS
VALLEY AND THE COLUMBIA RIVER GORGE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
WESTERLY, ONSHORE FLOW WILL BRING A RETURN TO DRIER WEATHER
TUESDAY THROUGH SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED FOR THUNDERSTORMS TODAY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:42 PM PDT | Fire Weather Watch | PDT | Cowlitz | 6 hr |
| Jul 25, 1:19 AM PDT | Red Flag Warning | PDT | Cowlitz | 16 hr |
Nearby
Wind Advisories in Washington, 2011Wind Advisories in Oregon, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.